MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT300
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of birth: unknown/ not provided.If explanted; give date: not applicable as the lens remains implanted.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that tecnic toris intraocular lens (iol) was placed at 165* degrees at surgery on (b)(6) 2017 and was measured at the 6-month visit on (b)(6)2018 at 180 degrees (15 degrees difference).It was noted that the implant procedure was completed successfully.The lens remains implanted.The patient is doing well and the outcome is not interfering with daily activities.There was no patient complication and/or related injury.No additional information provided.
 
Additional Manufacturer Narrative
Device evaluation: product testing could not be performed because the product was not returned and still implanted in the patient¿s eye.The reported complaint was not verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no additional complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The dfu provide the customer with proper usage instructions and guidelines.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA 92705
MDR Report Key7398507
Report Number3011852734-2018-00040
Device Sequence Number1103832
Product Code HQL
UDI-Device Identifier05050474553385
UDI-Public(01)05050474553385(17)210704
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date07/04/2021
Device Model NumberZCT300
Device Catalogue NumberZCT300U230
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2018
Supplement Date Received by Manufacturer03/27/2018
Initial Report FDA Received Date04/05/2018
Supplement Report FDA Received Date04/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1